# SDR ASOA2015013012128

- Difficulty date: January 12, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 BEAM CRACKED.  REMOVED RT BS 280 CROSSBEAM IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.  LOCATED AND DRILLED NEW 280 BEAM THROUGH LOWER WEB IAW SRM 51-40-11-001-001.  LOCATED AND DRILLED CENTER SECTION OF 280 BEAM IAW SRM 51-40-11-001-001.  INSTALLED RT 280 BEAM IAW SRM 51-42-06-001-001 IAW DWG NR CC670-34010.
